# SDR AALA202306013833

- Difficulty date: May 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 29,724 hours, 12,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE MISSING FASTENERS AT BOTTOM OF SLIDE. REPLACED SLIDE ASSMBLY.
